# SDR SWAA2013040314457

- Difficulty date: March 26, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 64,578 hours, 60,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601198A
- Part serial: NS0006
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT WEDGE UPPER SKIN DELAMINATED.  REMOVED AND REPLACED NR 6 SLAT IAW AMM.
